# SDR SWAA2016101108573

- Difficulty date: September 20, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 18,426 hours, 10,836 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123012
- Part serial: B4294
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DECLARED EMERGENCY.  NR 3 MAIN TIRE SEPARATED.  TOTAL LOSS OF BOTH "A" AND "B" HYDRAULIC SYSTEMS.  R&R NR 3 MAIN TIRE ASSEMBLY PER AMM.
